# SDR FFKA134

- Difficulty date: October 22, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N286BW
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970182
- Aircraft time: 10,400 hours
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Mount
- Part number: 95551023
- Condition: Broken
- Location: Nlg
- Part time: 10,400 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OPERATIONS THE PILOT REPORTED HAVING DIFFICULTY MAKING LEFT TURNS.  AFTER INVESTIGATING IT WAS FOUND THAT THE NOSE LANDING GEAR MOUNT HAD BROKEN AT THE MOUNTING POINT FOR PIPER P/N 95395-000 (ARM ASSEMBLY-STEERING).  THIS CAUSED THE ROLLER ASSEMBLY P/N 95387-000 TO COME OUT OF THE NOSE WHEEL CENTERING TRACK P/N 95394-000.  THE AIRCRAFT HAD RECENTLY BEEN TOWED AND TAXIED BY MAINTENANCE PERSONNEL AND SUSPECT THAT THE NOSE GEAR HAD BEEN OVER STEERED BREAKING THE SMALL TAB OFF OF THE MOUNT.
